Longitudinal motion of an elastic bar

L.J.F. Broer

Research output: Contribution to journalArticleAcademicpeer-review

6 Citations (Scopus)


The exact equations of motion of an elastic bar are discussed, both in material and local coordinates. It is shown that for an ideal elastic material the former, but not the latter, are linear. An infinite number of conservation laws is shown to exist.
Original languageEnglish
Pages (from-to)1-7
JournalJournal of Engineering Mathematics
Issue number1
Publication statusPublished - 1970


Dive into the research topics of 'Longitudinal motion of an elastic bar'. Together they form a unique fingerprint.

Cite this